# SDR AUS20030865

- Difficulty date: August 27, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8106
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Failed
- Location: Drag Control
- Part time: 24,622 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OUTBOARD ROLL SPOILER ACTUATOR INTERNAL FAILURE.
